# SDR C1HA200581001

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RIGHT PACK TRIPPED FOLLOWED BY NR 3 BLEED TRIP.  TRIPPED AGAIN COM 21.15 AND 2.36.2 AFTER COM PROCEDURE.  REMOVED AND REPLACED RT HIGH PRESSURE REGULATOR PER M/M 36-12-51, OPS CHECK NORMAL PER M/M 36-12-01.
